# SDR SWAA2022082538749

- Difficulty date: August 4, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT DOOR SHIELD AT RBL 23 BS 500+18. / [01] UPDATED MEASUREMENTS;[02] FIXED MEASUREMENTS 7-12;[03] REMOVED DAMAGE IN A 0.5'X0.5'DEPTH 0.005. AT BS500+18 RBL23. SHIELD IS OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE LIMIT. REPAIR BY REPLACEMENT. IAW SRM 51-10-02;[04] FIXED MEASUREMENTS 2;3;[05] SRM 51-10-02 IS APPLICABLE FOR THIS EVAL. REMOVED DAMAGE PART IAW SRM 51-40-02.;[06] CAL TOOL: ATS2595 S/N F03295 EXP:02/2023;[07] VERIFIED CORRECTIVE ACTION 1; 2; 3; 4; 5 AND 6 COMPLETED. VERIFIED MEASUREMENT TABLE;[08] LOCATED AND DRILLED NEW SHIELD ASSY P/N:143A8126 PO NUMBER 878046/1 IAW SRM 51-40-02;SRM 51-40-05; SRM 51-40-08 AND BOEING DWG 143A0080 REV:- OK TO INSTALL;[09] VERIFIED ITEM 8 CORRECTIVE ACTIONS.  OK TO INSTALL.  VERIFIED MEASUREMENTS.;[10] INSTALLED NEW AFT DOOR SHIELD AT FCB RBL23 BS 500+18' IAW SRM 51-40-02 AND BOEING DWG BOEING DWG 143A0080 REV:-;[11] VERIFIED CORRECTIVE ACTION #10.
